# SDR LR7A2010103100138

- Difficulty date: September 13, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 48,742 hours, 28,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK PER JOB CARD HC5315 FOUND DOOR AFT BUMPER SEAL ASSY ANGLE CORRODED AND CRACKED WITH 3 PREVIOUS PATCH REPAIRS AT FS 1035.  REPLACED ANGLE IAW LOCKHEED SMP583 CHAPTER 51-70.
